# SDR GLBA201007201

- Difficulty date: July 20, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 30,775 hours, 37,479 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Board
- Part number: 10136457212
- Part serial: 376D94
- Condition: Burned
- Location: Electrical Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT ON APPROACH TO PHX FO NOTICED A SYNTHETIC BURNING SMELL BRIEFLY, THEN GOT A BATT TIE ANNUNCIATOR LIGHT. MAINTENANCE INSPECTED THE ELECTRICAL SYSTEM AND FOUND CIRCUIT BOARD A130 HAD A BURNT DIODE, REPLACED BOARD IAW AIM 10-24-01, RAN AIRCRAFT, ALL OPERATIONS NORMAL.
